MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884773006
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the pump set was leaking from the bottom of the bag.
 
Additional Manufacturer Narrative
A device history record was reviewed and was confirmed that products were produced accomplishing quality requirements.Two used samples were received for evaluation.The bags were filled with water and immediately leakage were the tubing is sealed with the bag was observed.The failure observed looks like damage on the rings of the seal of the tube.The most probable root cause is related to the sealing machine between the bag and the tubing or incorrect handling at the time of removing from the machine.The root cause of the observed condition was determined to be a result of a manufacturing activity and a process enhancement has been initiated to prevent this condition from recurring.The involved personnel will be notified and the die will be reviewed to assure that it is working as it should.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key6898997
Report Number1282497-2017-05375
Device Sequence Number10975646
Product Code KNT
UDI-Device Identifier10884521028388
UDI-Public10884521028388
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number8884773006
Device Catalogue Number8884773006
Device Lot Number161130180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer09/19/2017
Initial Report FDA Received Date09/27/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1